No Cover Image

Journal article 459 views 36 downloads

Groundstate asymptotics for a class of singularly perturbed p-Laplacian problems in $${{\mathbb {R}}}^N$$ / Wedad Albalawi, Carlo Mercuri, Vitaly Moroz

Annali di Matematica Pura ed Applicata (1923 -), Volume: 199, Issue: 1, Pages: 23 - 63

Swansea University Authors: Carlo Mercuri, Vitaly Moroz

Abstract

We study the asymptotic behavior of positive groundstate solutions to the quasilinear elliptic equation in the whole space; we give a characterisation of asymptotic regimes as a function of the parameters and show that the behavior of the groundstates is sensitive to the relation of the growth on th...

Full description

Published in: Annali di Matematica Pura ed Applicata (1923 -)
ISSN: 0373-3114 1618-1891
Published: Springer Science and Business Media LLC 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa50315
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We study the asymptotic behavior of positive groundstate solutions to the quasilinear elliptic equation in the whole space; we give a characterisation of asymptotic regimes as a function of the parameters and show that the behavior of the groundstates is sensitive to the relation of the growth on the nonlinearities and the critical Sobolev exponent.
Keywords: Groundstates, Liouville-type theorems, quasilinear equations, singular perturbation
College: College of Science
Issue: 1
Start Page: 23
End Page: 63